Antiautomorphisms of B(H).
Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 117-129
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
conjugacy classes of *-antiautomorphisms of B(H), periodic *- antiautomorphism, there may be infinitely many non-conjugate *- antiautomorphisms with conjugate squares
@article{MS2_1990__66_1_167097,
author = {P.J. Stacey},
title = {Antiautomorphisms of {B(H).}},
journal = {Mathematica Scandinavica},
pages = {117--129},
year = {1990},
volume = {66},
number = {1},
zbl = {0687.46041},
url = {http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167097/}
}
P.J. Stacey. Antiautomorphisms of B(H).. Mathematica Scandinavica, Tome 66 (1990) no. 1, pp. 117-129. http://geodesic.mathdoc.fr/item/MS2_1990__66_1_167097/